# SDR IXXA202202090007

- Difficulty date: February 9, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 92,380 hours, 41,718 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Slat System
- Part number: 114T223013
- Part serial: NSN
- Condition: Bent
- Location: Zone 500
- Part time: 92,380 hours, 41,718 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LW LE NOSE FORMER LES 416.20 BENT UP
